# SDR WVER0421201551105

- Difficulty date: April 7, 2015
- Submitted: April 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 30,618 hours, 20,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119001
- Condition: Chafed
- Location: Zone 200
- Part time: 30,618 hours, 20,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L BETWEEN FS 1144.00 AND FS 1162.00 IS CHAFED FROM WATER SPRAYER LINE. DAMAGE IS APPROXIMATELY .650" L X .500".
